Yep. that's right. On the plane to Utah there was this weird dude next to me. Every once in a while he'd pull out this little brown vial and an eye dropper, and drop some stuff into his mouth then kinda freak out. It was super weird. He ordered 5 cans of sprite when the drink cart came around, and freaked the fuck out when he ran out of stuff in his little vial. He was also itching his face like no other. I googled something like "liquid drug in brown vail" and this came up
"Cheese" - liquid heroine cut with Tylenol
Many agencies and hospitals are reporting an increase in arrests and hospitalizations of high school and college students who have been using liquid heroin. Liquid heroin is a watered down version of heroin. Students keep the heroin in an eyedropper or a 1 inch tall glass containers with a dropper(about the width of a marker). Even though kids may view using this as less harmful it is still using drugs. The symptoms of someone who is using liquid heroin are very similar to other forms of heroin (constricted pupils, droopy eyelids, slow speech, slow reflexes, facial itching, dry mouth and lower blood pressure).
Liquid heroin is also addictive and the body will grow more tolerant requiring the user to use more of the drug and possibly more often in order to get the same effect. Because it is addictive that means there are also withdrawal symptoms. Many of these students do not even recognize that they are becoming addicted or experiencing withdrawal symptoms
because they did not view liquid heroin as addictive. They feel their muscles getting sore and their body aching. They knew when they took more liquid heroin it made it feel better but did not associate that as addiction or withdrawals. Heroin IS heroin, no matter how it is disguised. Because heroin is so addictive and because the withdrawal process can be so severe most people who struggle with heroin addiction have to enter a drug rehab
in order to overcome this addiction.